Article citationsMore>>

W. Amrein, M. M?ntoiu and R. Purice, “Propagation Properties for Schr?dinger Operators Affiliated with Certain C*-Algebras,” Annales Henri Poincaré, Vol. 3, No. 6, 2002, pp. 1215-1232.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.